Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 2, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Feb 24, 2011, 10:10 PM CST for 5 counties in Alabama. It was in force for 35 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2011, 10:10 PM CST (04:10 UTC)
- Expired
- Feb 24, 2011, 10:45 PM CST
- In force
- 35 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL
The radar
The Columbus AFB radar (KGWX), 123 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 10:13 PM CST | TSTM WND DMG | Oakland, AL | POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST. |
| Feb 24, 10:17 PM CST | TSTM WND DMG | 7 W Tuscumbia, AL | POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES. |
| Feb 24, 10:17 PM CST | TSTM WND DMG | Tuscumbia, AL | ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON, CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA. |
| Feb 24, 10:21 PM CST | TSTM WND DMG | 4 Wnw Phil Campbell, AL | NUMEROUS TREES AND POWER LINES WERE KNOCKED DOWN ALONG PORTIONS OF HIGHWAY 43 BETWEEN RUSSELLVILLE AND THE COUNTY LINE NORTHEAST OF HACKLEBURG. |
| Feb 24, 10:26 PM CST | TSTM WND DMG | 5 Ene Phil Campbell, AL | TREES WERE KNOCKED DOWN NEAR MILE MARKER 7 ON HIGHWAY 243. |
| Feb 24, 10:27 PM CST | TSTM WND GST 63 | Russellville, AL | MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM. |
| Feb 24, 10:52 PM CST | TSTM WND DMG | Phil Campbell, AL | POWER OUTAGE IN PHIL CAMPBELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 8:30 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 538 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
375 WUUS54 KHUN 250410 SVRHUN ALC033-059-077-079-083-250445- /O.NEW.KHUN.SV.W.0002.110225T0410Z-110225T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 1010 PM CST THU FEB 24 2011 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA... COLBERT COUNTY IN NORTHWEST ALABAMA... FRANKLIN COUNTY IN NORTHWEST ALABAMA... LAUDERDALE COUNTY IN NORTHWEST ALABAMA... LAWRENCE COUNTY IN NORTHWEST ALABAMA... * UNTIL 1045 PM CST * AT 1007 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM THREET TO 10 MILES SOUTH OF RED BAY...AND MOVING EAST 55 MPH. * LOCATIONS IMPACTED INCLUDE... FLORENCE...MUSCLE SHOALS... SAINT FLORIAN...NEW BETHEL... ROCKWOOD...GREEN HILL... SPRUCE PINE...SPRING VALLEY... WHITEOAK...THARPTOWN... WHITEHEAD...NEWBURG... MOULTON...HILLSBORO... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. WIND DAMAGE HAS BEEN REPORTED IN DOWNTOWN CHEROKEE...AND IN PORTIONS OF NORTHEAST MISSISSIPPI. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3500 8697 3430 8731 3433 8818 3502 8782 TIME...MOT...LOC 0407Z 273DEG 44KT 3498 8772 3430 8807 $$ KDW
2 follow-up statements
761 WWUS54 KHUN 250423 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1023 PM CST THU FEB 24 2011 ALC033-059-077-079-083-250445- /O.CON.KHUN.SV.W.0002.000000T0000Z-110225T0445Z/ FRANKLIN AL-LAUDERDALE AL-LIMESTONE AL-COLBERT AL-LAWRENCE AL- 1023 PM CST THU FEB 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR LAWRENCE...COLBERT...NORTHWESTERN LIMESTONE...LAUDERDALE AND FRANKLIN COUNTIES... AT 1020 PM CST...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ZIP CITY TO HODGES...MOVING EAST AT 55 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RUSSELLVILLE...GREEN HILL...LITTLEVILLE...KILLEN...PLEASANT RIDGE...SPRING VALLEY...SPRUCE PINE...FORD CITY...PHIL CAMPBELL...THARPTOWN...LEIGHTON...WHITEOAK...LEXINGTON...LA GRANGE...KINGTOWN...NEWBURG...ELGIN...WHITEHEAD...RED BANK...TOWN CREEK...NE SMITH...MT HOPE...ANDERSON...HATTON...ROGERSVILLE...NORTH COURTLAND...GOOD SPRINGS...COURTLAND...LESTER...WREN...WHEELER ...RIPLEY...LEGGTOWN...CARTWRIGHT...CAIRO...MOULTON AND HILLSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. DAMAGE HAS BEEN REPORTED IN THE CHEROKEE AREA...AND POWER OUTAGES HAVE BEEN REPORTED WEST OF TUSCUMBIA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3500 8697 3430 8731 3433 8818 3502 8782 TIME...MOT...LOC 0420Z 275DEG 47KT 3499 8755 3431 8786 $$ KDW
199 WWUS54 KHUN 250434 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1034 PM CST THU FEB 24 2011 ALC033-059-077-079-083-250445- /O.CON.KHUN.SV.W.0002.000000T0000Z-110225T0445Z/ FRANKLIN AL-LAUDERDALE AL-LIMESTONE AL-COLBERT AL-LAWRENCE AL- 1034 PM CST THU FEB 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR LAWRENCE...COLBERT...NORTHWESTERN LIMESTONE...LAUDERDALE AND FRANKLIN COUNTIES... AT 1033 PM CST...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEXINGTON TO PHIL CAMPBELL...MOVING EAST AT 55 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELGIN...WHITEHEAD...RED BANK...TOWN CREEK...NE SMITH...ANDERSON...MT HOPE...ROGERSVILLE...HATTON...NORTH COURTLAND...GOOD SPRINGS... OLIVER...COURTLAND...LANDERSVILLE...LESTER...WREN...WHEELER... RIPLEY...MT ROZELL...LEGGTOWN...COXEY...CHALYBEATE SPRINGS... CARTWRIGHT...CAIRO...MOULTON AND HILLSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3500 8697 3430 8731 3433 8818 3502 8782 TIME...MOT...LOC 0433Z 275DEG 47KT 3497 8734 3429 8766 $$ KDW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 8:15 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Feb 24, 8:15 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
815 PM CST THU FEB 24 2011
.UPDATE...
FOR BRIEF MESOSCALE DISCUSSION...AND EVENING UPDATE TO GRIDS
&&
.DISCUSSION...
AS IS SO OFTEN THE CASE...THE LINE HAS SPED UP IN THE LAST COUPLE
HOURS AND IS NOW POISED TO IMPACT THE EXTREME NORTHWESTERN EDGE OF
THE CWFA BETWEEN 9 AND 10PM. FROM THERE...IT WILL RAPIDLY SPREAD
EASTWARD...EXITING DEKALB COUNTY BETWEEN 2 AND 3 AM. THE MAIN THREAT
TONIGHT IS STILL EXPECTED TO BE DAMAGING WINDS /ESPECIALLY WITHIN
BOWING SEGMENTS/...ALTHOUGH ISOLATED INSTANCES OF HAIL OR TORNADOES
ARE ALSO POSSIBLE.
THE 00Z BMX/JAN SOUNDINGS SHOW A PRETTY SOLID CAP AT AROUND
700MB...WHICH IS PROBABLY WHAT HAS CONTRIBUTED TO THE LACK OF
THUNDERSTORM DEVELOPMENT OUT AHEAD OF THE MAIN LINE. WHILE BUFR
SOUNDINGS DO SHOW THIS CAP EVENTUALLY WEAKENING IN TIME FOR THE MAIN
LINE...THIS DOES SUGGEST THAT THE OVERALL SEVERE WINDOW SHOULD BE
RELATIVELY SHORT LIVED. HOWEVER...SRH OFF BOTH SOUNDINGS /AND OHX AS
WELL/ IS SUFFICIENTLY AMPLE FOR LOW LEVEL ROTATION WITHIN ANY
STORM...AND ANY STORM ALONG THE LINE SHOULD BE ABLE TO MIX DOWN MOST
OF THE 50-60KT JET.
HAVE UPDATED THE HAZARDOUS WEATHER OUTLOOK TO REFLECT THE FASTER
TIMING...AND THE WIND ADVISORY REMAINS IN EFFECT. IN ADDITION...MADE
SOME TWEAKS TO THE GRIDS TO REFLECT THE TEMPORAL RESOLUTION OF THE
SQUALL LINE. UPDATED ZONES WILL BE FORTHCOMING VERY SHORTLY.
&&
.AVIATION.../UPDATED FROM 00Z TAFS/
STRONG COLD FRONT STILL POISED TO IMPACT BOTH TERMINALS
OVERNIGHT...BUT CONDITIONS UPSTREAM OF HERE SUGGEST THAT VFR
CONDITIONS WILL LARGELY PREVAIL UNTIL THE BROKEN SQUALL LINE
ARRIVES. SOUTH WINDS WILL CONTINUE TO GUST TO 25-30KT THROUGH THE
EVENING HOURS...WITH LITTLE CHANGE IN DIRECTION OR STRENGTH
ANTICIPATED UNTIL THE LINE ARRIVES. TIMING THE APPROACHING SQUALL
LINE SUGGESTS IT WILL IMPACT MSL AROUND 4-5Z AND HSV AROUND
06Z...HOWEVER CANNOT COMPLETELY DISCOUNT ISOLATED THUNDERSTORM
DEVELOPMENT AHEAD OF MAIN LINE. CURRENT OBS AND CLIMO SUGGEST MVFR
CONDITIONS DURING MOST OF THE SQUALL LINE...WITH POCKETS OF IFR
CIGS/VIS CERTAINLY A POSSIBILITY. BEHIND THE LINE...LOOK FOR A SHIFT
TO WESTERLY WINDS WITH MVFR/IFR CIGS THROUGH THE REMAINDER OF THE
OVERNIGHT. SOME IMPROVEMENT IS EXPECTED IN CIGS THROUGH THE MORNING
HOURS FRIDAY AND WINDS WILL BE NORTHERLY...BUT CONDITIONS MAY NOT
BECOME VFR AT EITHER TERMINAL UNTIL LATE IN THE TAF PERIOD.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
FOLLOWING ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...
JACKSON...LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...
MARSHALL...MORGAN.
TN...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
FOLLOWING ZONES: FRANKLIN TN...LINCOLN...MOORE.
&&
JLLHazardous weather outlook, Feb 24, 7:57 PM CST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 757 PM CST THU FEB 24 2011 ALZ001>010-016-TNZ076-096-097-251100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 757 PM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE TENNESSEE VALLEY THIS EVENING THROUGH EARLY FRIDAY MORNING. THE STRONGEST STORMS WILL MOVE INTO NORTHWESTERN ALABAMA AFTER 930 PM...AND WILL THEN CROSS THE INTERSTATE 65 CORRIDOR AROUND 11 PM TO MIDNIGHT...AND FINALLY BEGIN TO EXIT NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE AROUND 2 TO 3 AM FRIDAY MORNING. THESE STORMS MAY PRODUCE DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 60 MPH AND HAIL UP TO ONE INCH. IN ADDITION...ISOLATED TORNADOES WILL BE POSSIBLE ALONG THE LINE OF STORMS. IN ADDITION TO THE SQUALL LINE...STRONG SOUTHERLY WINDS ASSOCIATED WITH THE SURFACE LOW WILL OCCASIONALLY GUST TO AROUND 35 MPH. A WIND ADVISORY IS IN EFFECT FOR THE TENNESSEE VALLEY THROUGH EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED DURING SUNDAY NIGHT AND MONDAY AS YET ANOTHER STRONG COLD FRONT MOVES ACROSS THE AREA. EARLY INDICATIONS CONTINUE TO SHOW A RISK FOR STRONG TO SEVERE STORMS WITH THIS SYSTEM. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THIS EVENING AND DURING THE OVERNIGHT. KDW
In the hours before
Special weather statement, Feb 24, 9:09 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
909 PM CST THU FEB 24 2011
ALZ001>003-250400-
COLBERT-FRANKLIN-LAUDERDALE-
909 PM CST THU FEB 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAUDERDALE
COUNTIES UNTIL 1000 PM CST...
AT 905 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS IN NORTHERN MISSISSIPPI...ALONG A LINE
EXTENDING FROM CORINTH TO 19 MILES WEST OF TUPELO...MOVING EAST AT
50 MPH. THESE THUNDERSTORMS WILL BE ENTERING NORTHWEST ALABAMA
AROUND 945 PM. THESE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
RIVERTON...WATERLOO.
WRIGHT.
MAUD...MT HESTER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3502 8764 3432 8815 3432 8816 3448 8816
3489 8810 3492 8814 3501 8820
TIME...MOT...LOC 0305Z 268DEG 37KT 3497 8858 3433 8904
KDWLocal storm report, Feb 24, 9:23 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
923 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM NON-TSTM WND DMG 2 N MOULTON 34.51N 87.29W
02/24/2011 LAWRENCE AL AMATEUR RADIO
TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.
&&
SLACORTEThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 9:09 PM CST | Special Weather Statement | HUN | Colbert | 51 min |
| Feb 24, 9:29 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 46 min |
| Feb 24, 9:55 PM CST | Tornado Warning | HUN | Colbert, Franklin | 35 min |
| Feb 24, 10:15 PM CST | Tornado Warning | HUN | Franklin | 30 min |
| Feb 24, 10:21 PM CST | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence | 24 min |
| Feb 24, 10:40 PM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison, Morgan | 50 min |
| Feb 24, 10:44 PM CST | Tornado Warning | HUN | Lauderdale, Lawrence, Limestone | 31 min |
| Feb 24, 11:04 PM CST | Severe Thunderstorm Warning | HUN | Cullman | 41 min |
| Feb 24, 11:20 PM CST | Tornado Warning | HUN | Cullman | 25 min |
| Feb 24, 11:21 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Limestone, Madison, Marshall, Morgan | 24 min |
| Feb 24, 11:23 PM CST | Tornado Warning | HUN | Marshall, Morgan | 37 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | HUN | Cullman, Jackson, Madison, Marshall, Morgan | 35 min |
| Feb 24, 11:47 PM CST | Tornado Warning | HUN | Jackson, Madison, Marshall | 28 min |
| Feb 24, 11:56 PM CST | Tornado Warning | HUN | Jackson | 22 min |
| Feb 25, 12:09 AM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 36 min |
| Feb 25, 12:09 AM CST | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 36 min |
| Feb 25, 12:14 AM CST | Tornado Warning | HUN | DeKalb, Jackson | 20 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.